Search:



The Web

Rediff








 Latest News on mobile: sms NEWS to 7333

Home > News > PTI


Infant dies, 11 others hospitalised after being administered vitamin A drops

June 23, 2005 21:33 IST

A baby girl died and 11 other infants were admitted to hospital after being administered vitamin A drops in Munjpar town in Surendranagar district, the police said.

The children in the age group of one to one-and-half years were administered drops of vitamin A by a primary health centre following which they developed fits.

A baby girl, Nayna, who was rushed to Surendranagar hospital along with other infants, died soon after reaching the hospital, the police said.

One girl is stated to be critical, but the remaining children are said to be out of danger, the police said.


7333: The Latest News on Your Mobile!


© Copyright 2005 PTI. All rights reserved. Republication or redistribution of PTI content, including by framing or similar means, is expressly prohibited without the prior written consent.

Share your comments


 What do you think about the story?




Read what others have to say:


Number of User Comments: 1




Sub: infant dies after vitamin A dose

How does one die from a vitamin dose, which is a tonic and not a drug. Is there something wrong with this product?


Posted by labrea




Disclaimer




Article Tools
Email this article
Top emailed links
Print this article
Write us a letter
Discuss this article










Copyright © 2005 rediff.com India Limited. All Rights Reserved.